# SDR QXEA0100488

- Difficulty date: April 7, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 9,706 hours, 1,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING TRAILING EDGE SUPPORT ANGLE, STATION YW175.0 HAS CHAFE DAMAGE.  REPAIRED IAW HORIZON AIR EA 2-57-91.
